# SDR ASAA2018102426578

- Difficulty date: October 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,462 hours, 13,627 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CABIN ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. CABIN TEMP CONTROL SYSTEM INOP. NR 2 PACK/ZONE TEMP CONTROLLER FAULTED FLT DECK TRIM VALVE. FAULT VERIFIED AND RESET; ALL PASS "GO" ON BOTH ZONE TEMP CONTROLLERS REF FIM 21-62- TASK 801.
